| Model Number |
310C33 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Heart Block (4444)
| Date of Event |
02/18/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that 6 days post implant of this 33mm mitral bioprosthetic valve, a leadless pacemaker was implanted.The reason for the leadless pacemaker was reported as complete heart block (chb).No additional adverse patient effects were reported.
Additional Manufacturer Narrative
A4 and b5 updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information received reported the patient did have heart blockage/pre existing arrythmias prior to the heart valve transplant.It was also reported that the physician does not believe the heart valve or implant procedure caused or contributed to the conduction disturbance.No additional adverse patient effects were reported.